Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Multiple sclerosis, painful, spasms in legs. Taking carbomezaphine. Sufficient?

My husband has multiple sclerosis and has pain and some spasms in his legs. He is taking carbomezaphine and was taking gabaphenten while he was in the hospital for a broken ankle. The left leg is bad and the right foot is not too bad. What should he be taking for the pain? He sees his specialist in 3 weeks and con not wait.. Rose anne
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
spasticity is very common in multiple are having progressive disease....his pain is both beacuse of spasticity and neuropathic pain so u have following option
1....start muscle relaxant like tizanidine , baclofen
2.....start cannadis......spray or as available
3.....increase the dose of carbamazepine but not the gabapenten coz then you will hace dizziness
4.....add tricyclic antidepressant medicine for pain
take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor